MAUDE Adverse Event Report: ARTHREX, INC. PEEK SWIVELOCK BICEPS TENO, 7 X 10; BONE FIXATION SCREW/PLATE

ARTHREX, INC. PEEK SWIVELOCK BICEPS TENO, 7 X 10; BONE FIXATION SCREW/PLATE
Model Number PEEK SWIVELOCK BICEPS TENO, 7 X 10
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 05/09/2023, it was reported by a sales representative via phone that an ar-1662psl-710 swivellock implant worked fine, but surgeon procedure led to the implant cutting the suture on top.Claims that fiberwire is sharp enough to cut the suture.This was discovered during a case with no patient effect.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the complaint allegation is not confirmed without the device being returned or any photos provided.The method of bone preparation and the quality of the bone encountered were provided.The most likely cause for the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
PEEK SWIVELOCK BICEPS TENO, 7 X 10
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19505220
Report Number1220246-2024-05485
Device Sequence Number17161633
Product Code HWC
UDI-Device Identifier00888867293151
UDI-Public00888867293151
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK SWIVELOCK BICEPS TENO, 7 X 10
Device Catalogue NumberAR-1662PSL-710
Device Lot Number15022820
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown